Digestive Stimulator gave me loose stools. Would you still recommend the colon cleanse?

Digestive Stimulator when taken alone probably will cause loose stools and an upset stomach. When doing the colon cleanse, Digestive Stimulator works with the Toxin Absorber in a ‘push/pull’ fashion. The Toxin Absorber is the fiber portion that sweeps build-up off the colon walls while the Digestive Stimulator works as a laxative to eliminate the waste. Taking it alone is basically like taking a laxative. Additionally, when using supplements to eliminate waste from one’s system it’s important to remember that good and bad bacteria are eliminated, however, good bacteria is required in your gut to create a healthy system. Therefore it will also help to take a daily probiotic which replenishes the good bacteria.

- James Sullivan, N.D.

Jim Sullivan, ND

Back to All Herbalist Questions


Do you have your own question for our Herbalists? Click here to submit it now!

Ask The Herbalist Disclaimer

Back to All Herbalist Questions


Do you have your own question for our Herbalists? Click here to submit it now!

Leave a Comment